# SDR SWIA2018062844838

- Difficulty date: June 27, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 32,067 hours, 30,027 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE OFF NOSE GEAR WOULD NOT COME UP. COMPLIED WITH QRH. RETURNED TO FIELD. (FLT4281) FO: 06/28/2018 CLOSED REMOVED AND REPLACED PROX SENSOR HARNESS AND MOUNTING BRACKET IAW CMM AND AMM. PERFORMED FUNCTIONAL TEST OF LANDING GEAR SYSTEM IAW AMM. ALL OPS CHECKS GOOD.
